Deep search:Searching for "shape parameter" in 'ABSTRACT and KEYWORDGot 5 items.
index Title
1Bézier curves with shape parameter
Author(s):WANG Wen-tao, WANG Guo-zhao  Clicked:5910  Download:2436  Cited:5  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.6 P.497-501  DOI:10.1631/jzus.2005.A0497
2A family of quasi-cubic blended splines and applications
Author(s):SU Ben-yue, TAN Jie-qing  Clicked:4219  Download:2159  Cited:4  <Full Text>
Journal of Zhejiang University Science A  2006 Vol.7 No.9 P.1550-1560  DOI:10.1631/jzus.2006.A1550
3Convexity-preserving interpolation of trigonometric polynomial curves with a shape parameter
Author(s):PAN Yong-juan, WANG Guo-jin  Clicked:4638  Download:2464  Cited:4  <Full Text>
Journal of Zhejiang University Science A  2007 Vol.8 No.8 P.1199-1209  DOI:10.1631/jzus.2007.A1199
4A new method in highway route design: joining circular arcs by a single C-Bézier curve with shape pa...
Author(s):Hua-hui CAI, Guo-jin WANG  Clicked:5309  Download:3317  Cited:9  <Full Text>
Journal of Zhejiang University Science A  2009 Vol.10 No.4 P.562-569  DOI:10.1631/jzus.A0820267
5Non-uniform B-spline curves with multiple shape parameters
Author(s):Juan Cao, Guo-zhao Wang  Clicked:6368  Download:3655  Cited:1  <Full Text>
Journal of Zhejiang University Science C  2011 Vol.12 No.10 P.800-808  DOI:10.1631/jzus.C1000381
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE